# SDR DALA1133549875

- Difficulty date: April 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,716 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 96 TOP SKIN HAS PUNCTURE AND SCREW PULLED THRU.  REMOVED MAIN CABIN PANEL NR 96 AND REMOVED DAMAGE FROM PNL PUNCTURE AND PLUGGED HOLE PER REF SRM DC9 53-01, PG 7,  FIG 1, AND INSTALLED FLOOR PANEL NR 96 IAW AMM DC9-A-53-20-01-201-925A-A, PG 1-4 (FLOOR PANEL WAS REMOVED  PER AMM DC9-A-53-20-01-201-925A.
